# SDR JJBA20130521018

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,470 hours, 42,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FIRST AND 3RD EMERGENCY LIGHT IN THE CEILING WAS INOPERATIVE.  MX ALLOWED THE BATTERIES TO CHARGE.  ONCE THEY WERE CHARGED ALL TEST WERE SATISFACTORY.
